# SDR AALA202308019620

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A320*
- Aircraft serial: 4050
- Aircraft time: 42,263 hours, 16,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 24 AND 25 EMERGENCY LIGHT INOPERATIVE. DETERMINATED WIRE BROKE AT 7261VC7-A CONNECTER. RETERMINATED THE WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
